Alert archive / Ohio / Low Water Advisories in 2021

Low Water Advisory 8, NWS Cleveland, OH

December 2, 2021

NWS Cleveland, OH issued this low water advisory at Dec 2, 2021, 3:52 AM EST. It took effect at Dec 2, 2021, 12:00 PM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2021, 3:52 AM EST (08:52 UTC)
In effect from
Dec 2, 2021, 12:00 PM EST
Expired
Dec 2, 2021, 3:40 PM EST
In force
4 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

121 
WHUS71 KCLE 020852
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
352 AM EST Thu Dec 2 2021

LEZ061-169-021700-
/O.CON.KCLE.GL.W.0007.211202T1200Z-211203T0000Z/
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
352 AM EST Thu Dec 2 2021

...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
EST THIS EVENING...

* WHAT...Southwest gales to 35 knots with gusts up to 45 knots 
  and waves 7 to 12 feet expected.

* WHERE...The open waters of Lake Erie from Conneaut OH to 
  Buffalo NY.

* WHEN...From 7 AM this morning to 7 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LEZ142>144-021700-
/O.CON.KCLE.SC.Y.0070.211202T0900Z-211203T0300Z/
/O.NEW.KCLE.LO.Y.0008.211202T1700Z-211203T0000Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
352 AM EST Thu Dec 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...LOW WATER ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EST THIS
EVENING...

* WHAT...For the Low Water Advisory, abnormally low water levels
  expected. For the Small Craft Advisory, west winds 15 to 20
  knots and waves 2 to 5 feet expected.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  Vermilion OH.

* WHEN...For the Low Water Advisory, from noon today to 7 PM EST 
  this evening. For the Small Craft Advisory, until 10 PM EST 
  this evening.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

* ADDITIONAL DETAILS...Water levels in the Toledo Harbor are
  expected to fall to 16 to 20 inches above low water datum which
  is near the the critical mark for safe shipping which is
  currently 18 inches above low water datum. The lowest water
  levels should occur between 1 pm and 4 pm then slowly recover 
  into the evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ162>164-021700-
/O.NEW.KCLE.LO.Y.0008.211202T1700Z-211203T0000Z/
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
352 AM EST Thu Dec 2 2021

...LOW WATER ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EST THIS
EVENING...

* WHAT...Abnormally low water levels expected.

* WHERE...The open waters of Lake Erie from Maumee Bay to 
  Vermilion OH.

* WHEN...From noon today to 7 PM EST this evening.

* IMPACTS...Below normal water levels will result in hazardous 
  navigating conditions.

* ADDITIONAL DETAILS...Water levels in the Toledo Harbor are
  expected to fall to 16 to 20 inches above low water datum which
  is near the the critical mark for safe shipping which is
  currently 18 inches above low water datum. The lowest water
  levels should occur between 1 pm and 4 pm then slowly recover 
  into the evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ145>149-021700-
/O.CON.KCLE.SC.Y.0070.211202T0900Z-211203T1200Z/
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
352 AM EST Thu Dec 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...West winds 20 to 30 knots with gusts up to 40 knots and 
  waves 6 to 9 feet expected.

* WHERE...The nearshore waters of Lake Erie from Vermilion OH to 
  Ripley NY.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
2 follow-up statements
638 
WHUS71 KCLE 021446
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
946 AM EST Thu Dec 2 2021

LEZ061-169-022300-
/O.CON.KCLE.GL.W.0007.000000T0000Z-211203T0000Z/
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
946 AM EST Thu Dec 2 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Southwest gales to 35 knots with gusts up to 45 knots 
  and waves 7 to 12 feet expected.

* WHERE...The open waters of Lake Erie from Conneaut OH to 
  Buffalo NY.

* WHEN...From 7 AM this morning to 7 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LEZ142>144-022300-
/O.CON.KCLE.SC.Y.0070.000000T0000Z-211203T0300Z/
/O.CON.KCLE.LO.Y.0008.211202T1700Z-211203T0000Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
946 AM EST Thu Dec 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...For the Low Water Advisory, abnormally low water levels 
  expected. For the Small Craft Advisory, west winds 15 to 20 
  knots and waves 2 to 5 feet expected.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  Vermilion OH.

* WHEN...For the Low Water Advisory, from noon today to 7 PM EST 
  this evening. For the Small Craft Advisory, until 10 PM EST 
  this evening.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

* ADDITIONAL DETAILS...At 9:30 AM, the water level at Toledo was
  33 inches above low water datum. Water levels in the Toledo 
  Harbor are expected to fall to 16 to 20 inches above low water 
  datum which is near the the critical mark for safe shipping 
  which is currently 18 inches above low water datum. The lowest 
  water levels should occur between 1 pm and 4 pm then slowly 
  recover into the evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ162>164-022300-
/O.CON.KCLE.LO.Y.0008.211202T1700Z-211203T0000Z/
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
946 AM EST Thu Dec 2 2021

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Abnormally low water levels expected.

* WHERE...The open waters of Lake Erie from Maumee Bay to 
  Vermilion OH.

* WHEN...From noon today to 7 PM EST this evening.

* IMPACTS...Below normal water levels will result in hazardous 
  navigating conditions.

* ADDITIONAL DETAILS...At 9:30 AM, the water level at Toledo was
  33 inches above low water datum. Water levels in the Toledo 
  Harbor are expected to fall to 16 to 20 inches above low water 
  datum which is near the the critical mark for safe shipping 
  which is currently 18 inches above low water datum. The lowest 
  water levels should occur between 1 pm and 4 pm then slowly 
  recover into the evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ145>149-022300-
/O.CON.KCLE.SC.Y.0070.000000T0000Z-211203T1200Z/
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
946 AM EST Thu Dec 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...West winds 20 to 30 knots with gusts up to 40 knots and 
  waves 6 to 9 feet expected.

* WHERE...The nearshore waters of Lake Erie from Vermilion OH to 
  Ripley NY.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
473 
WHUS71 KCLE 022040
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
340 PM EST Thu Dec 2 2021

LEZ142>144-030300-
/O.CAN.KCLE.LO.Y.0008.000000T0000Z-211203T0000Z/
/O.CON.KCLE.SC.Y.0070.000000T0000Z-211203T0300Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
340 PM EST Thu Dec 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...LOW WATER ADVISORY IS CANCELLED...

* WHAT...Northwest winds 15 to 25 knots with gusts up to 35 
  knots and waves 1 to 3 feet.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  Vermilion OH.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ162>164-022145-
/O.CAN.KCLE.LO.Y.0008.000000T0000Z-211203T0000Z/
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
340 PM EST Thu Dec 2 2021

...LOW WATER ADVISORY IS CANCELLED...

The current water level at Toledo is 35 inches above low water 
datum, which is expected to continue to increase as a result of 
weakening winds. The critical mark is 18 inches above low water 
datum and as a result the Low Water Advisory has been cancelled.

$$

LEZ061-169-030000-
/O.CON.KCLE.GL.W.0007.000000T0000Z-211203T0000Z/
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
340 PM EST Thu Dec 2 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...West winds 25 to 35 knots with gusts up to 45 knots and 
  waves 7 to 12 feet.

* WHERE...The open waters of Lake Erie from Conneaut OH to 
  Buffalo NY.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LEZ145>149-030445-
/O.CON.KCLE.SC.Y.0070.000000T0000Z-211203T1200Z/
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
340 PM EST Thu Dec 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...Northwest winds 20 to 30 knots with gusts up to 45 
  knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Erie from Vermilion OH to 
  Ripley NY.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this low water advisory went out at Dec 2, 1:05 AM EST, 2 hours 47 minutes earlier.

Area forecast discussion, Dec 2, 1:05 AM EST, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
105 AM EST Thu Dec 2 2021

.SYNOPSIS...
A warm front will lift north across the area tonight as low pressure
passes north of the Great Lakes. This system will pull a cold front
south across the area late Thursday as the low continue east across
Quebec. Weak high pressure ridges into the region from the west by
Friday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Update...
Minor adjustments to the late evening and overnight POPs as well
as the overnight lows. Light rain from the warm front all but
out of the region at this point. Still have to cold front over
the far northeastern zones in NE OH and NW PA. Mild on Thursday.

Previous Discussion...
A shortwave trough will continue to move east through the Ohio and
Tennessee Valley tonight. Regional radars show an area of light
rain moving northeast across Central Ohio. This rain has mostly
been focused along a leading area of isentropic lift in the
290-295K layer. Rain is expected to expand across NE Ohio this
evening as a 30-40 knot low level jet enhances ascent this
evening with a warm front lifting north in advance of low
pressure moving into the Upper Great Lakes. The window for rain
will only linger through about 03Z before we lose deeper
moisture. Low temperatures are expected to occur this evening
before creeping up a couple degrees overnight as warm advection
develops. The area will reside in the warm sector on Thursday
with mild and breezy conditions expected. Highs are expected to
reach the mid 50s with winds gusting to around 30 mph.

Low pressure will move east across Quebec on Thursday as an
upper trough deepens across the eastern Great Lakes. Partly
cloudy skies are expected during the day before clouds increase
late as a cold front settles back south during the afternoon/early
evening. The front will largely come through dry with the
exception of a few light showers across far eastern portions of
the snowbelt on Thursday night. The airmass behind the front is
not overly cold so precip type is in question. Will hold onto a
light rain/snow mix over the higher terrain of NW PA with lows
settling back into the 30s.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
By Friday, strong westerlies will be from the northern U.S. through
the Great Lakes region into the New England region. Weak high
pressure will be at the surface near the Upper Ohio Valley. A jet
streak moving through the westerlies may develop a band of light
precip on Friday. We have about a 30 percent POP in the forecast of
some light rain or snow showers for this potential. Another fast
moving clipper system will move across the Upper Great Lakes region
early on Saturday with a trailing cold front. Northwest winds behind
the cold front will keep the weather on the colder side this
weekend. We also may see a touch of scattered lake effect snow
showers late Saturday into Saturday night for the primary Snowbelt
areas of far NE Ohio and NW Pennsylvania. Any LES would be very
light and short lived.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
The extended forecast looks kind of active and unsettled with
several weather systems to watch for. Forecast guidance is in fair
agreement for a stronger low pressure system to develop across the
Upper Midwest and track into the Upper Great Lakes region on Sunday.
Our area will be in the warm sector on Sunday with gusty southerly
winds increasing 20 to 30 mph. Temperatures will get a boost into
the upper 40s and maybe lower 50s by Sunday afternoon. A strong low
averaging about 995 mb or lower will track east through the Great
Lakes and be located near southern Ontario by late Sunday night or
early Monday morning. A strong cold front will pass through during
this time with rain showers likely Sunday night. Behind the front,
temperatures will crash with strong cold air advection on Monday
through the 30s. Any post frontal rain will likely change to snow by
Monday morning. 850 mb temperatures will fall to around -12C to -14C
Monday afternoon into Monday evening. A strong west-northwest low
level flow over the lakes will turn on the lake effect snow showers
Monday into Monday night for the primary and possible a little bit
of the secondary Snowbelt areas. Snowfall of several inches will be
very possible for the Snowbelt.

The low level flow slowly weakens and shifts from the southwest by
Tuesday morning. Any ongoing lake effect snow showers should cut of
by late Tuesday morning. The forecast confidence becomes more
uncertain towards the middle of next week with the lack of model
consistency. The model guidance is showing another strong storm
system moving through the Midwest into the Great Lakes region by
Wednesday. This track is uncertain at this point which would have a
big impact on temperatures, what type of precip, and how much QPF we
could see. We will broad brush the forecast with rain and snow
chances with an active weather pattern for mid week.

&&

.AVIATION /06Z Thursday THROUGH Monday/...
Mostly IFR/LIFR is present across the region this morning with
some of this layer eroding in NW OH. Expect these lower ceilings
to continue over the several hours. The back edge of clouds is
over Indiana and suspect that this will end the IFR threat
starting around daybreak and pushing east with trends ultimately
to VFR. Drier air ahead of a cold front will likely scour out
ceilings across the region and several TAF sites may lose clouds
altogether. The cold front pushes through tonight and will
reintroduce low VFR clouds across NE OH/NW PA with trends
towards MVFR late. Winds through the period will start
southwesterly and veer to the west through the afternoon and
evening with the cold frontal passage. Wind gusts to 30 knots
are possible this afternoon and evening with the front and
stronger pressure gradient. Winds will settle on northwest flow
into Friday.

Outlook...Non-VFR possible across NE OH/NW PA where winds flow
off of Lake Erie Thursday night/Friday and again on Saturday.

&&

.MARINE...
A strong low pressure system will develop and track through the
Upper Great Lakes region into Ontario overnight through Thursday.
Southwesterly winds will increase tonight 15 to 25 knots and
continue to increase 20 to 30 knots over much of the lake tomorrow.
Southwesterly to westerly Gales of 35 knots are expected for the
eastern basin of the lake on Thursday. Gale warnings have been
issued for the eastern portions of the lake. Small Craft Advisories
have been issued for all the nearshore water for late tonight
through Thursday night. A cold front will move across Thursday
evening with west-northwest winds 15 to 30 knots. Winds will
decrease by Friday with weak high pressure near by. Another fast
moving clipper system and low pressure will track north of the lake
late Friday night into Saturday. West to northwest winds will once
again increase Friday night into Saturday with additional Small
Craft Advisories possibly needed. Winds will decrease again with
weak high pressure by Saturday evening. A strong low pressure system
will move into the Great Lakes region on Sunday with gusty southerly
winds increasing again 20 to 30 knots.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 4 AM early this morning to 7 AM EST
     Friday for LEZ145>149.
     Gale Warning from 7 AM this morning to 7 PM EST this evening
     for LEZ169.
     Small Craft Advisory from 4 AM early this morning to 10 PM EST
     this evening for LEZ142>144.

&&

SYNOPSIS...KEC
NEAR TERM...KEC/26
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...Sefcovic
MARINE...Griffin
Hazardous weather outlook, Dec 1, 4:27 PM EST, 11 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
427 PM EST Wed Dec 1 2021

LEZ142>149-162>168-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-022130-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
427 PM EST Wed Dec 1 2021

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-169-022130-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
427 PM EST Wed Dec 1 2021

...GALE WARNING IN EFFECT FROM 7 AM TO 7 PM EST THURSDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Low Water Advisories in Ohio, 2021Every low water advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.